Journal of Computer Science

An Efficient Algorithm for Capacitated Multifacility Location Problems

Chansiri Singhtaun and Peerayuth Charnsethikul

DOI : 10.3844/jcssp.2007.583.591

Journal of Computer Science

Volume 3, Issue 8

Pages 583-591


In this paper, a squared-Euclidean distance multifacility location problem with inseparable demands under balanced transportation constraints is analyzed. Using calculus to project the problem onto the space of allocation variables, the problem becomes minimizing concave quadratic integer programming problem. The algorithm based on extreme point ranking method combining with logical techniques is developed. The numerical experiments are randomly generated to test efficiency of the proposed algorithm compared with a linearization algorithm. The results show that the proposed algorithm provides a better solution on average with less processing time for all various sizes of problems.


© 2007 Chansiri Singhtaun and Peerayuth Charnsethikul. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.